# SDR DALA2018050803144

- Difficulty date: May 7, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 42,952 hours, 34,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT FORWARD OF FORWARD CARGO DOOR, BS 370, LONGERON 24R.  REPAIRED THE SKIN IAW ERA 568404-14, REV 0, SEC 1.
